Skip to main content

Research Repository

Advanced Search

The multiplicative loops of Jha-Johnson semifields

Pumpluen, Susanne

The multiplicative loops of Jha-Johnson semifields Thumbnail


Authors



Abstract

The multiplicative loops of Jha-Johnson semifields are non-automorphic finite loops whose left and right nuclei are the multiplicative groups of a field extension of their centers. They yield examples of finite loops with non-trivial automorphism group and non-trivial inner mappings. Upper bounds are given for the number of non-isotopic multiplicative loops of order qnm -1 that are defined using the twisted polynomial ring K[t;?] and a twisted irreducible polynomial of degree m, when the automorphism ? has order n.

Journal Article Type Article
Acceptance Date Jan 23, 2018
Publication Date Jan 12, 2019
Deposit Date Jan 23, 2018
Publicly Available Date Jan 12, 2019
Journal Contemporary Mathematics
Print ISSN 0219-1997
Electronic ISSN 0271-4132
Publisher World Scientific
Peer Reviewed Peer Reviewed
Volume 721
Pages 227-242
Public URL https://nottingham-repository.worktribe.com/output/906298
Related Public URLs https://www.ams.org/books/conm/721/

Files





You might also like



Downloadable Citations